Browse by Research Project Code

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0

Coman, C. D. and Liu, X. (2014) Buckling-resistant thin annular plates in tension. Mathematics and Mechanics of Solids, 19(8), pp. 925-951. (doi:10.1177/1081286513493108)

Coman, C. D. (2010) Localized elastic buckling: non-linearities versus inhomogeneities. IMA Journal of Applied Mathematics, 75(3), pp. 461-474. (doi:10.1093/imamat/hxq006)

Coman, C.D. (2010) On interactive buckling in a sandwich structure. Zeitschrift für Angewandte Mathematik und Physik, 61(3), pp. 565-577. (doi:10.1007/s00033-009-0014-2)

Coman, C.D. (2010) Global asymptotic approximations for wrinkling of polar orthotropic annular plates in tension. International Journal of Solids and Structures, 47(11-12), pp. 1572-1579. (doi:10.1016/j.ijsolstr.2010.02.020)

Coman, C.D. (2010) Edge-wave buckling of rolled elastic strips: asymptotic results. Acta Mechanica, 211(1-2), pp. 101-113. (doi:10.1007/s00707-009-0227-7)

Coman, C.D. (2009) Remarks on elastic buckling for sectorial plates. International Journal of Engineering Science, 47(10), pp. 1002-1013. (doi:10.1016/j.ijengsci.2009.04.004)

Coman, C.D. (2009) The asymptotic limit of an eigenvalue problem related to the buckling of rolled elastic strips. Mechanics Research Communications, 36(7), pp. 826-832. (doi:10.1016/j.mechrescom.2009.05.008)

Coman, C.D. and Bassom, A.P. (2009) On a class of buckling problems in a singularly perturbed domain. Quarterly Journal of Mechanics and Applied Mathematics, 62(1), pp. 89-103. (doi:10.1093/qjmam/hbn027)

This list was generated on Sat Dec 14 19:00:56 2019 GMT.